# SDR HNAA2018011700010

- Difficulty date: January 16, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 42,655 hours, 39,908 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A FAILED APU START,  THE CARGO BAY SMOKE BUTTON ILLUMINATED, FOLLOWED BY A CARGO EXTINGUISHER BOTTLE INOPERATIVE.  THEN LIGHTS WENT OUT EXCEPT THE CARGO EXTINGUISHER BOTTLE INOPERATIVE LIGHT.  REMOVED AND REPLACED THE HIGH RATE AND METERING CARGO FIRE BOTTLES IAW AMM 26-23-01. OPS CHECKED GOOD. AIRCRAFT GOOD FOR SERVICE.
